Schur΄s Theorem for Operators
Μαθηματική Επιθεώρηση, Tome 16 (1979), pp. 18-21 Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library

Voir la notice de l'article

@article{MR_1979_16_a2,
     author = {I. J. Maddox},
     title = {Schur΄s {Theorem} for {Operators}},
     journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
     pages = {18--21},
     year = {1979},
     volume = {16},
     language = {gr},
     url = {http://geodesic.mathdoc.fr/item/MR_1979_16_a2/}
}
TY  - JOUR
AU  - I. J. Maddox
TI  - Schur΄s Theorem for Operators
JO  - Μαθηματική Επιθεώρηση
PY  - 1979
SP  - 18
EP  - 21
VL  - 16
UR  - http://geodesic.mathdoc.fr/item/MR_1979_16_a2/
LA  - gr
ID  - MR_1979_16_a2
ER  - 
%0 Journal Article
%A I. J. Maddox
%T Schur΄s Theorem for Operators
%J Μαθηματική Επιθεώρηση
%D 1979
%P 18-21
%V 16
%U http://geodesic.mathdoc.fr/item/MR_1979_16_a2/
%G gr
%F MR_1979_16_a2
I. J. Maddox. Schur΄s Theorem for Operators. Μαθηματική Επιθεώρηση, Tome 16 (1979), pp. 18-21. http://geodesic.mathdoc.fr/item/MR_1979_16_a2/